Alert archive / Kentucky / Flash Flood Warnings in 2025

Flash Flood Warning 76, NWS Louisville, KY

July 17, 202511 counties in Kentucky

NWS Louisville, KY issued this flash flood warning at Jul 17, 2025, 6:43 PM EDT for 11 counties in Kentucky. It was in force for 101 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jul 17, 2025, 6:43 PM EDT (22:43 UTC)
Expired
Jul 17, 2025, 8:24 PM EDT
In force
101 min
Issued by
NWS Louisville, KY
Area
Storm-based polygon
Flood severity
None

Counties Anderson County, KY, Bullitt County, KY, Fayette County, KY, Franklin County, KY, Jessamine County, KY, Mercer County, KY, Nelson County, KY, Scott County, KY, Shelby County, KY, Spencer County, KY, Woodford County, KY

The radar

The Louisville radar (KLVX), 62 km from the middle of the area, began a volume at 22:46 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jul 17, 7:00 PM EDTFLASH FLOOD1 Se Shelbyville, KYWater over the roadway at the intersection of Washington Street and 9th Street in Shelbyville.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this flash flood warning; the first came 17 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Cncnati-Daytn, OH (KILN), launched 12:00Z, 10.7 hours before the alert went out and 194 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Cncnati-Daytn, OH at 12:00Z on 2025-07-17Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 290 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Cncnati-Daytn, OH at 12:00Z on 2025-07-17The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -10 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
290 J/kg
Mixed-layer CIN
-99 J/kg
Mixed-layer LCL
976 m above ground
0-6 km bulk shear
17 kt
0-1 km storm-relative helicity
-10 m²/s²
0-3 km storm-relative helicity
6 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

168 
WGUS53 KLMK 172243
FFWLMK
KYC005-029-067-073-113-167-179-209-211-215-239-180045-
/O.NEW.KLMK.FF.W.0076.250717T2243Z-250718T0045Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Louisville KY
643 PM EDT Thu Jul 17 2025

The National Weather Service in Louisville has issued a

* Flash Flood Warning for...
  Anderson County in central Kentucky...
  Eastern Bullitt County in central Kentucky...
  West Central Fayette County in central Kentucky...
  Southern Franklin County in central Kentucky...
  Northwestern Jessamine County in central Kentucky...
  North Central Mercer County in central Kentucky...
  Northeastern Nelson County in central Kentucky...
  South Central Scott County in central Kentucky...
  Southern Shelby County in central Kentucky...
  Spencer County in central Kentucky...
  Woodford County in central Kentucky...

* Until 845 PM EDT.

* At 643 PM EDT, Doppler radar indicated thunderstorms producing 
  heavy rain across the warned area. Between 1.5 and 2 inches of 
  rain have fallen. Additional rainfall amounts of 0.5 to 1.5 inches 
  are possible in the warned area. Flash flooding is ongoing or 
  expected to begin shortly.

  HAZARD...Flash flooding caused by thunderstorms.

  SOURCE...Radar.

  IMPACT...Flash flooding of small creeks and streams, urban
           areas, highways, streets and underpasses as well as
           other poor drainage and low-lying areas.

* Some locations that will experience flash flooding include...
  Frankfort, Shelbyville, Lawrenceburg, Versailles, Taylorsville, 
  Simpsonville, Midway, Harrisonville, Gee and Junte.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood 
deaths occur in vehicles.

Be aware of your surroundings and do not drive on flooded roads.

&&

LAT...LON 3807 8547 3812 8543 3813 8543 3814 8543
      3815 8542 3816 8542 3817 8542 3819 8542
      3821 8541 3823 8541 3819 8501 3816 8460
      3803 8465 3792 8469 3796 8526 3798 8550

FLASH FLOOD...RADAR INDICATED

$$

SRW
1 follow-up statement
851 
WGUS73 KLMK 180024
FFSLMK

Flash Flood Statement
National Weather Service Louisville KY
824 PM EDT Thu Jul 17 2025

KYC005-029-067-073-113-167-179-209-211-215-239-180034-
/O.CAN.KLMK.FF.W.0076.000000T0000Z-250718T0045Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Anderson KY-Bullitt KY-Fayette KY-Franklin KY-Jessamine KY-Mercer
KY-Nelson KY-Scott KY-Shelby KY-Spencer KY-Woodford KY-
824 PM EDT Thu Jul 17 2025

...FLASH FLOOD WARNING FOR ANDERSON, EASTERN BULLITT, WEST CENTRAL 
FAYETTE, SOUTHERN FRANKLIN, NORTHWESTERN JESSAMINE, NORTH CENTRAL 
MERCER, NORTHEASTERN NELSON, SOUTH CENTRAL SCOTT, SOUTHERN SHELBY, 
SPENCER AND WOODFORD COUNTIES HAS BEEN REPLACED WITH A FLOOD 
ADVISORY...

Flash flood warning is replaced by a flood advisory.

&&

LAT...LON 3807 8547 3812 8543 3813 8543 3814 8543
      3815 8542 3816 8542 3817 8542 3819 8542
      3821 8541 3823 8541 3819 8501 3816 8460
      3803 8465 3792 8469 3796 8526 3798 8550

$$

SRW

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Louisville, KY wrote its last area forecast discussion before this flash flood warning went out at Jul 17, 4:11 PM EDT, 2 hours 32 minutes earlier. Its key messages:

  • * Scattered to numerous showers and thunderstorms expected this afternoon and evening in southern IN and north-central KY. Storms could produce localized flash flooding and damaging wind gusts, in addition to frequent lightning. * Torrential rainfall is expected with the storms this afternoon and flash flooding may occur. * Outside of storms, very hot and humid across central and southern KY with heat indices up to 100-105 this afternoon. * A continued active pattern continues into the weekend and early next week, with daily chances for showers and storms. Hot and humid weather is also expected to continue.
Area forecast discussion, Jul 17, 4:11 PM EDT, 2 hours 32 minutes before
Area Forecast Discussion
National Weather Service Louisville KY
411 PM EDT Thu Jul 17 2025

.KEY MESSAGES...

* Scattered to numerous showers and thunderstorms expected this
  afternoon and evening in southern IN and north-central KY. Storms
  could produce localized flash flooding and damaging wind gusts, in
  addition to frequent lightning.

* Torrential rainfall is expected with the storms this afternoon and
  flash flooding may occur.

* Outside of storms, very hot and humid across central and southern
  KY with heat indices up to 100-105 this afternoon.

* A continued active pattern continues into the weekend and early
  next week, with daily chances for showers and storms. Hot and
  humid weather is also expected to continue.

&&

.SHORT TERM /THROUGH FRIDAY/...
Issued at 411 PM EDT Thu Jul 17 2025

Scattered strong storms are ongoing this afternoon, mainly in
southern IN and northern portions of central KY. This development
has occurred with strong heating of a very moist airmass along and
just south of a stalled frontal boundary in southern IL/IN. MLCAPE
is around 3000 J/kg as noted in recent SPC RAP mesoanalysis data.
Weak mid-level westerlies are producing deep-layer shear on the
order of 15-20 kts. Storm mode continues to look like only loosely
organized clusters as cold pools interact. Localized wet microbursts
remain a possible hazard through this evening given the strong
destabilization taking place and weak shear.

PW of 2+ inches near the boundary will support very heavy rainfall
rates of 1-3 inches/hr at times. Storm motion is progressive enough
to avoid widespread flooding issues, but some west to east training
is possible with deep-layer mean wind roughly parallel to the
stalled boundary. Expanded the Flood Watch slightly westward this
morning, and considered expanding further west across portions of
southern IN and north central KY. However, not quite confident
enough to expand further west at this time due to higher FFG in most
of those areas and limited confidence in significant training
occurring. But, expect ponding of water on roads in thunderstorms.
Some localized flash flooding will be possible in areas that see
repeated/excessive heavy rainfall.

Thunderstorm coverage looks more isolated across southern KY into
the evening hours. This evening, scattered storms will gradually
wane in both coverage and intensity after 02Z. However, additional
isolated to scattered convection looks possible again overnight into
early Friday. A weak mid-level wave is forecast to move east across
the stalled frontal zone, and with such rich moisture in place, we
are unlikely to see a completely clear radar overnight. Reduced
convective intensity and coverage will lower the overall flooding
threat during the overnight hours, however. So will leave the
expiration time on the Flood Watch at 04Z, but as the previous
discussion mentioned, cannot completely rule out needing to extend
at least a portion of the Watch into Friday morning.

Friday will remain very warm and humid. Sfc warming may be held back
a bit by cloud cover. Afternoon temperatures still look to rise into
the mid 80s to around 90. Isolated to scattered showers and storms
will be possible in a very moist, weakly forced environment.
Localized heavy rainfall, gusty winds, and lightning will be
possible with any storm.

&&

.LONG TERM /FRIDAY NIGHT THROUGH THURSDAY/...
Issued at 411 PM EDT Thu Jul 17 2025

Strong upper level ridging remains in place across the South through
the weekend and into early next week, with the center retrograding
westward just a bit. Amplifying ridging over the Plains will
gradually yield more of a NW flow pattern with time. Shortwave
disturbances moving through the flow will likely bring episodic
bouts of convection. The northwest flow pattern could result in
multiple MCSs that drop down into the region. Current thinking is
that northern IL, central/southern IN and into northern/eastern KY
could see the most convective action along with a threat of flash
flooding.

Conditions will remain relatively hot and humid through early next
week, with highs in the upper 80s and lower 90s. From Tuesday
onward, the heat will build with time as the ridge aloft strengthens
over the Southeast and Lower Ohio Valley. Excessive heat becomes a
greater concern through the midweek time frame, with temperatures in
the low to mid 90s and peak heat indices well over 100. We should
also gradually see a trend toward drier conditions overall late in
the period.

&&

.AVIATION /18Z TAFS THROUGH 00Z SATURDAY/...
Issued at 219 PM EDT Thu Jul 17 2025

Scattered to numerous showers and storms are expected through the
evening hours, especially in southern IN and north-central KY near a
stalled frontal boundary. TSRA coverage/probability is highest at
HNB/SDF/LEX, with lower chances at BWG. There is also a concern for
isolated to scattered lingering overnight as a weak mid-level wave
moves west to east over the stalled boundary. A very moist airmass
will yield high rainfall rates with any storm. Localized
downbursts/gusty winds are also possible with stronger storms this
afternoon and evening.

&&

.LMK WATCHES/WARNINGS/ADVISORIES...
KY...Flood Watch until midnight EDT /11 PM CDT/ tonight for
     KYZ023>025-028>043-045>049-055>057-067.
IN...Flood Watch until midnight EDT /11 PM CDT/ tonight for
     INZ076>079-083-084-089>092.

&&

SHORT TERM...EBW
LONG TERM...EBW
AVIATION...EBW
Hazardous weather outlook, Jul 17, 4:54 PM EDT, 1 hour 49 minutes before
Hazardous Weather Outlook
National Weather Service Louisville KY
454 PM EDT Thu Jul 17 2025

INZ076>079-083-084-089>092-KYZ023>025-028>043-045>049-055>057-067-
182100-
Orange-Washington IN-Scott IN-Jefferson IN-Dubois-Crawford-Perry-
Harrison IN-Floyd-Clark IN-Hancock-Breckinridge-Meade-Hardin-Bullitt-
Jefferson-Oldham-Trimble-Henry-Shelby-Franklin-Scott KY-Harrison KY-
Spencer-Anderson-Woodford-Fayette-Bourbon-Nicholas-Nelson-
Washington KY-Mercer-Jessamine-Clark KY-Boyle-Garrard-Madison-
Lincoln-
454 PM EDT Thu Jul 17 2025 /354 PM CDT Thu Jul 17 2025/

...FLOOD WATCH REMAINS IN EFFECT UNTIL MIDNIGHT EDT /11 PM CDT/
TONIGHT...

This Hazardous Weather Outlook is for portions of southern Indiana
and central Kentucky.

.DAY ONE...Tonight.

Scattered to numerous showers and thunderstorms are expected across
the outlook area this afternoon and evening. Some of the storms could
be severe with strong gusty winds, torrential rainfall, and intense
lightning. The heavy rainfall expected with these storms could lead
to instances of flash flooding across southern Indiana and north
central Kentucky.

.DAYS TWO THROUGH SEVEN...Friday through Wednesday.

Rounds of showers and thunderstorms are expected through the
upcoming period. Thunderstorms will be capable of producing
torrential rainfall, gusty winds, and lightning. Heavy rainfall rates
may lead to localized flash flooding.

.SPOTTER INFORMATION STATEMENT...

Spotter activation may be needed.

GENERAL STORM MOTION OF THE DAY:

Storms will move to the east at 20 to 25 mph.

Any users of this storm motion must be aware that thunderstorm activity
can be erratic and constantly evolving.  Please use this with caution
and be prepared for changing conditions.

&&

More information, along with other weather, hydrological and
climate information can be found, at weather.gov/louisville.

KYZ026-027-053-054-061>066-070>078-081-082-182100-
Ohio-Grayson-Larue-Marion-Butler-Edmonson-Hart-Green-Taylor-Casey-
Logan-Warren-Simpson-Allen-Barren-Monroe-Metcalfe-Adair-Russell-
Cumberland-Clinton-
454 PM EDT Thu Jul 17 2025 /354 PM CDT Thu Jul 17 2025/

This Hazardous Weather Outlook is for portions of southern Indiana
and central Kentucky.

.DAY ONE...Tonight.

Isolated storms are possible through this evening. Any storm could
produce brief heavy rainfall, gusty winds, and lightning.

.DAYS TWO THROUGH SEVEN...Friday through Wednesday.

Rounds of showers and thunderstorms are expected through the upcoming
period. Thunderstorms will be capable of producing torrential
rainfall, gusty winds, and lightning. Heavy rainfall rates may lead
to localized flash flooding.

.SPOTTER INFORMATION STATEMENT...

Spotter activation may be needed.

GENERAL STORM MOTION OF THE DAY:

Storms will move to the east at 15 to 20 mph.

Any users of this storm motion must be aware that thunderstorm activity
can be erratic and constantly evolving.  Please use this with caution
and be prepared for changing conditions.

&&

More information, along with other weather, hydrological and
climate information can be found, at weather.gov/louisville.

EBW

In the hours before

Local storm report, Jul 17, 6:07 PM EDT, 36 minutes before
Preliminary Local Storm Report
National Weather Service Louisville KY
607 PM EDT Thu Jul 17 2025

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0605 PM     Flood            New Pekin               38.50N 86.01W
07/17/2025                   Washington         IN   Emergency Mngr

            Water rising and entering house, Pekin -
            reported by Emergency Manager.

&&

JPH
Local storm report, Jul 17, 6:14 PM EDT, 29 minutes before
Preliminary Local Storm Report
National Weather Service Louisville KY
614 PM EDT Thu Jul 17 2025

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0613 PM     Flood            South Boston            38.58N 85.99W
07/17/2025                   Washington         IN   Emergency Mngr

            Cars floating and ongoing water rescues -
            along State Highway 160, report by Emergency
            Manager.

&&

JPH
Local storm report, Jul 17, 6:21 PM EDT, 22 minutes before
Preliminary Local Storm Report
National Weather Service Louisville KY
621 PM EDT Thu Jul 17 2025

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0603 PM     Rain             1 NE Mckinley           38.76N 86.18W
07/17/2025  M1.82 Inch       Washington         IN   Cocorahs

            1.82 inches of rain in 60 mins Northeast of
            Mckinley - from local CoCo RaHS observer.

&&

JPH
Special weather statement, Jul 17, 6:27 PM EDT, 16 minutes before
Special Weather Statement
National Weather Service Louisville KY
627 PM EDT Thu Jul 17 2025

KYZ038-039-045>047-054-055-172300-
Boyle KY-Mercer KY-Marion KY-Spencer KY-Washington KY-Nelson KY-
Anderson KY-
627 PM EDT Thu Jul 17 2025

...A STRONG THUNDERSTORM WILL IMPACT SOUTHEASTERN SPENCER...
NORTHEASTERN NELSON...SOUTHWESTERN MERCER...SOUTHWESTERN ANDERSON...
NORTHERN MARION...WASHINGTON AND WESTERN BOYLE COUNTIES THROUGH 700
PM EDT...

At 627 PM EDT, Doppler radar was tracking a strong thunderstorm near
Bardstown, moving east at 25 mph.

HAZARD...Wind gusts up to 50 mph.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects.

Locations impacted include...
Bardstown, Springfield, Bloomfield, Loretto, Willisburg, Mackville,
Fairfield, Burkes Spring, Dant, and Booker.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

&&

LAT...LON 3803 8504 3763 8498 3756 8549 3792 8546
TIME...MOT...LOC 2227Z 254DEG 22KT 3779 8537

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...50 MPH

SRW
Special weather statement, Jul 17, 6:28 PM EDT, 15 minutes before
Special Weather Statement
National Weather Service Louisville KY
628 PM EDT Thu Jul 17 2025

KYZ041-048-049-056-057-172300-
Fayette KY-Jessamine KY-Clark KY-Madison KY-Garrard KY-
628 PM EDT Thu Jul 17 2025

...A STRONG THUNDERSTORM WILL IMPACT EAST CENTRAL GARRARD...SOUTHERN
CLARK...EAST CENTRAL JESSAMINE...MADISON AND SOUTHEASTERN FAYETTE
COUNTIES THROUGH 700 PM EDT...

At 628 PM EDT, Doppler radar was tracking a strong thunderstorm over
Richmond, moving east at 30 mph.

HAZARD...Wind gusts up to 50 mph.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects.

Locations impacted include...
Richmond, Harris Ferry, Berea, Goffs Corner, Peytontown, Valley View,
Jackson Ferry, Panola, Buggytown, and Hunt.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

&&

LAT...LON 3786 8401 3787 8403 3783 8400 3785 8406
      3782 8407 3785 8408 3782 8412 3781 8412
      3782 8410 3781 8408 3778 8411 3777 8408
      3767 8409 3765 8413 3762 8412 3760 8444
      3788 8446 3802 8402 3793 8397
TIME...MOT...LOC 2228Z 256DEG 24KT 3770 8430

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...50 MPH

SRW
Local storm report, Jul 17, 6:29 PM EDT, 14 minutes before
Preliminary Local Storm Report
National Weather Service Louisville KY
629 PM EDT Thu Jul 17 2025

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0514 PM     Tstm Wnd Dmg     4 E Valley View         37.82N 84.36W
07/17/2025                   Madison            KY   Fire Dept/Rescue

            Multiple trees down along Clay Lane, Madison
            County.

&&

JPH

The office that day

Everything else NWS Louisville, KY issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 16, 8:30 PM EDTSpecial Weather StatementLMKFayette, Jessamine, Woodford30 min
Jul 16, 9:10 PM EDTSpecial Weather StatementLMKFayette35 min
Jul 16, 9:15 PM EDTSpecial Weather StatementLMKHarrison, Scott30 min
Jul 16, 9:36 PM EDTAreal Flood AdvisoryLMKBourbon, Franklin, Harrison, Henry, Nicholas, Scott and 1 more3 hr
Jul 16, 9:45 PM EDTSpecial Weather StatementLMKHarrison, Scott30 min
Jul 16, 11:00 PM EDTSpecial Weather StatementLMKMeade30 min
Jul 16, 11:14 PM EDTSpecial Weather StatementLMKShelby31 min
Jul 17, 3:46 AM EDTFlood WatchLMKAnderson, Bourbon, Boyle, Breckinridge, Bullitt, Clark and 22 more27 hr
Jul 17, 12:53 PM EDTSpecial Weather StatementLMKTrimble37 min
Jul 17, 1:25 PM EDTSpecial Weather StatementLMKHenry35 min
Jul 17, 1:56 PM EDTSpecial Weather StatementLMKHenry34 min
Jul 17, 2:06 PM EDTSpecial Weather StatementLMKHenry39 min
Jul 17, 2:19 PM EDTSpecial Weather StatementLMKHenry26 min
Jul 17, 2:22 PM EDTSpecial Weather StatementLMKOldham23 min
Jul 17, 2:27 PM EDTAreal Flood AdvisoryLMKFranklin, Henry, Jefferson, Oldham, Shelby, Trimble100 min
Jul 17, 2:45 PM EDTSpecial Weather StatementLMKOwen30 min
Jul 17, 2:46 PM EDTSpecial Weather StatementLMKShelby29 min
Jul 17, 3:08 PM EDTAreal Flood AdvisoryLMKOldham, Trimble7 hr
Jul 17, 3:11 PM EDTAreal Flood AdvisoryLMKFranklin, Harrison, Nicholas, Scott, Shelby7 hr
Jul 17, 3:13 PM EDTSpecial Weather StatementLMKHenry, Trimble32 min
Jul 17, 3:22 PM EDTSpecial Weather StatementLMKJefferson23 min
Jul 17, 3:25 PM EDTSpecial Weather StatementLMKNicholas35 min
Jul 17, 3:35 PM EDTSpecial Weather StatementLMKJefferson25 min
Jul 17, 3:42 PM EDTSevere Thunderstorm WarningLMKJefferson, Oldham, Shelby17 min
Jul 17, 3:59 PM EDTSpecial Weather StatementLMKOldham, Shelby31 min
Jul 17, 4:07 PM EDTFlash Flood WarningLMKFranklin, Henry, Jefferson, Oldham, Shelby, Trimble6 hr
Jul 17, 4:11 PM EDTSpecial Weather StatementLMKShelby34 min
Jul 17, 4:14 PM EDTSpecial Weather StatementLMKSpencer31 min
Jul 17, 4:15 PM EDTAreal Flood AdvisoryLMKBourbon, Clark, Fayette, Franklin, Harrison, Nicholas and 2 more5 hr
Jul 17, 4:24 PM EDTSpecial Weather StatementLMKMeade36 min
Jul 17, 4:36 PM EDTSpecial Weather StatementLMKAnderson, Franklin, Shelby, Spencer, Woodford24 min
Jul 17, 4:38 PM EDTAreal Flood AdvisoryLMKJefferson, Oldham10 min
Jul 17, 4:48 PM EDTFlash Flood WarningLMKJefferson, Oldham5 hr
Jul 17, 4:59 PM EDTAreal Flood AdvisoryLMKBreckinridge, Hancock, Meade5 hr
Jul 17, 5:05 PM EDTSpecial Weather StatementLMKBreckinridge, Hardin, Meade25 min
Jul 17, 5:06 PM EDTSpecial Weather StatementLMKAnderson, Woodford24 min
Jul 17, 5:10 PM EDTAreal Flood AdvisoryLMKAnderson, Bullitt, Fayette, Franklin, Jessamine, Mercer and 5 more93 min
Jul 17, 5:13 PM EDTSpecial Weather StatementLMKClark, Jessamine, Madison32 min
Jul 17, 5:16 PM EDTSpecial Weather StatementLMKOhio29 min
Jul 17, 5:24 PM EDTSpecial Weather StatementLMKBreckinridge, Meade36 min
Jul 17, 5:38 PM EDTSpecial Weather StatementLMKClark, Jessamine, Madison37 min
Jul 17, 6:00 PM EDTAreal Flood AdvisoryLMKBullitt, Hardin, Jefferson, Nelson, Shelby, Spencer34 min
Jul 17, 6:14 PM EDTAreal Flood AdvisoryLMKClark, Fayette, Garrard, Jessamine, Madison, Mercer and 1 more3 hr
Jul 17, 6:27 PM EDTSpecial Weather StatementLMKNelson, Washington33 min
Jul 17, 6:28 PM EDTSpecial Weather StatementLMKClark, Madison32 min
Jul 17, 6:34 PM EDTFlash Flood WarningLMKBullitt, Hardin, Jefferson, Nelson, Shelby, Spencer2 hr
Jul 17, 6:38 PM EDTAreal Flood AdvisoryLMKBreckinridge, Grayson, Hancock, Hardin, Meade, Ohio3 hr
Jul 17, 6:55 PM EDTSpecial Weather StatementLMKAnderson, Boyle, Mercer, Washington35 min
Jul 17, 7:06 PM EDTSpecial Weather StatementLMKGreen, Hart24 min

Nearby

Flash Flood Warnings in Kentucky, 2025Every flash flood warning in 2025

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.